# SDR UALA2009031000503

- Difficulty date: February 15, 2009
- Submitted: March 18, 2009
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 33,980 hours, 9,108 cycles
- Engine: Pwa PW4056
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Drain Valve
- Part number: 8C167
- Condition: Faulty
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNWANTED FUEL TRANSFER.  REPLACED MANIFOLD DRAIN VALVE & REPLACED RELIEF VALVE O-RINGS.
